MAUDE Adverse Event Report: DEPUY MITEK LLC US TACIT THREADER DOUBLE ENDED 2PK; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US TACIT THREADER DOUBLE ENDED 2PK; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Catalog Number 222220
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/22/2013
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Evaluation statement: mitek complaints received only a tiny fragment of the anchor for evaluation.This complaint can be confirmed.However, we cannot discern a root cause for this failure with the returned fragment of the anchor.A batch record review has been conducted to determine if there were any internal processing issues which would have contributed to the nature of the product complaint.Our results indicate that this batch of product was processed without incident and therefore there is no internally assignable cause for the reported problem.Further, a review into the depuy mitek complaints system revealed one other complaint from the same facility for this lot that was released to distribution on september 4, 2012.At this point in time, no corrective action is required, and no further action is warranted.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.This report is being filed from the remetrex complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
The customer reported that during an endo eyebrow lift, the customer's tacit anchor broke in half while being inserted.Half of the anchor remained on the inserter, the other half is contained.The surgeon completed the procedure using another like device.There were no patient consequences.The surgeon was concerned since this is the second time this has happened and requested a new inserter be sent to them.

Brand Name
TACIT THREADER DOUBLE ENDED 2PK
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7793028
Report Number1221934-2018-50935
Device Sequence Number1350895
Product Code JDR
UDI-Device Identifier20886705007681
UDI-Public20886705007681
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K945203
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/22/2013
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2017
Device Catalogue Number222220
Device Lot Number3634823
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/23/2013
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/22/2013
Initial Report FDA Received Date08/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1